Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Everything feels so bad to me!  (Read 93 times)

0 Members and 1 Guest are viewing this topic.

Offline Melzer73

  • Newbie
  • *
  • Posts: 12
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Everything feels so bad to me!
« on: June 30, 2014, 10:01:35 PM »
Hello everyone! I have been diagnosed with GAD and OCD. Suppose to take 100 mg of Zoloft daily. Sometimes I take it sometimes I don't. Not consistent at all. Was meeting with a counselor every week but since school is out and all my kids are home it's hard for me to see her. Anyways what I wanted to talk about and get advice on is my fear of something happening to one of my kids. My son came to me today and said last night when he was eating something he got a burning kind of feeling in his chest area. Said it went away after about 15 minutes. Said tonight when he was eating something different he felt like a tingly feeling.saod it went right away. My son is 13 and very slim. Eats everything under the sun but stays super skinny. He's very athletic. We just had a pool put in and he's been swimming a lot here and a lot at his friends. Could he have pulled something or is it heartburn? I'm so scared something is going to happen to my kids. Whenever they tell me something odd happened to them I go to the direct worse case scenario. I lose all control of my Bowels my heart races and my stomach drops. He told me about the chest stuff today and I immediately freak about him having heart issues. He's healthy plays all sports so it would be odd to hv something happen all of a sudden. My other son coughs randomly here and there and I worry he has the c word. I hate letting them out of my sight. Even when they just go with their dad for the day I'm panicking about it and their safety. I don't like my youngest at friends house because he has odd reactions to stings and I want him with me all the time so I can make sure nothing goes wrong. They r beginning to follow my footsteps. Both have anxiety about different things. I'm so stressed and don't know what to do. I'm thinking I need to see a psychiatrist as a counselor just doesn't seem to cut it for me anymore. Any advice/input would be great.
Bookmark and Share

Offline Cuchculan

  • Hero Member
  • *****
  • Posts: 11100
  • Country: ie
  • Rec's: 167
  • Gender: Male
    • Poke This Member
Re: Everything feels so bad to me!
« Reply #1 on: July 01, 2014, 05:45:51 AM »
You are a parent. I think part of a parent's role is to worry about their kids. As for your kid? I think it may have just eaten something that caused the reaction. Kids can get slight bursts of acid or heartburn too. When you think of all the junk they eat. If we ate the same junk we would have the same issues. Just monitor him over the next week and see how he feels after eating. Take note of what he is eating too. If it doesn't clear up a doctor's visit may be needed. More for safety and peace of mind. I am doubting it is anything over the top serious. Could be having a reaction to certain types of food. But kids will be kids. You could let his friend's parents know about the wasp stings and how he reacts to them. Get them to keep a closer eye on things. I am sure they would gladly help. As you would if it was their son.
Bookmark and Share
The Lovable Irish Rogue

Offline redapples

  • Sr. Member
  • ****
  • Posts: 450
  • Country: us
  • Rec's: 8
  • :]
    • Poke This Member
Re: Everything feels so bad to me!
« Reply #2 on: July 01, 2014, 07:08:03 PM »
First, I think it is important to be consistent with your meds, so that they work for you optimally.

I agree that maybe you should speak with a psychiatrist, because you are worrying very much (having loads of anxiety-related to your children).

Kids need to be kids... and the one who's allergic, I would definitely make sure he/she always has an Epi Pen ...and tell any of the friends parents about his allergies, so that he/she can go to friends homes.

You older son, it could be anything, from something he ate to something he did ...a bruise of some sort.

You mentioned that your children are beginning to follow in your footsteps. Perhaps they see how you react and think that is how they should react? Kids are quite observant as you probably have noticed.

Try to be more consistent with your meds...for your sake and piece of mind. You'll feel better when you have a steady stream of meds instead of sporadically taking them, which can mess things up chemically.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
1006 Views
Last post August 25, 2009, 05:51:35 PM
by Ymir
3 Replies
6000 Views
Last post February 10, 2011, 11:15:36 AM
by SkittishSari
4 Replies
108 Views
Last post March 26, 2014, 10:00:09 PM
by funnybunny
2 Replies
120 Views
Last post June 29, 2014, 06:01:15 AM
by mtown67
5 Replies
212 Views
Last post August 20, 2014, 09:38:49 AM
by NeverAgain2

anything